On Periodic Solutions of One Class of Systems of Differential Equations

Authors

  • I. I. Korol'

Abstract

We study the problem of the existence of periodic solutions of two-dimensional linear inhomogeneous periodic systems of differential equations for which the corresponding homogeneous system is Hamiltonian. We propose a new numerical-analytic algorithm for the investigation of the problem of the existence of periodic solutions of two-dimensional nonlinear differential systems with Hamiltonian linear part and their construction. The results obtained are generalized to systems of higher orders.

Published

25.04.2005

Issue

Section

Research articles

How to Cite

Korol', I. I. “On Periodic Solutions of One Class of Systems of Differential Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 57, no. 4, Apr. 2005, pp. 483–495, https://umj.imath.kiev.ua/index.php/umj/article/view/3615.